# SDR PCAA9700361

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82970010415
- Condition: Broken
- Location: Nr 1 Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

UPON TAKEOFF FROM ALB, NR 1 HYDRAULIC STANDBY PUMP HOT LIGHT ILLUMINATED AND NR 1 HYDRAULIC SYSTEM LOST FLUID.  INSPECTED AND FOUND PRESSURE LINE FROM NR 1 AFT QUANTITY LIMITING VALVE BROKEN.  INSTALLED FLEXIBLE LINE IAW DHC MM.  NR 1 ENGINE DRIVEN PUMP AND CASE DRAIN FILTER REPLACED IAW DHC MM.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
